# SDR TRAX200800581

- Difficulty date: April 27, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 10,748 hours, 6,987 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Casting
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE CASING CRACKED IN THE RADIUS AND CRACK CONFIRMED BY EDDY CURRENT.
